# SDR IPXA2020102661695

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 63,020 hours, 21,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY EXIT LIGHTS ILLUMINATED WITH EMERGENCY SWITCH IN ARMED POSITION.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY, AS PER AMM 33-51-07-402-010.  PERFORMED TEST AND NO DISCREPANCIES FOUND.
